# SDR 2007UALA02365

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 34,439 hours, 4,193 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT AFT SILL EMERGENCY LIGHT IS INOP.   [07-24-07]   RELAMPED. CHECKS NORMAL.
